zbMATH — the first resource for mathematics

Classes of chromatically unique graphs. (English) Zbl 0788.05040
The authors show that for every \(n \geq 3\), the graph \(K_{n,n}-rK_ 2\) with \(0 \leq r \leq n\), is chromatically unique.
Reviewer: J.Fiamcik

05C15 Coloring of graphs and hypergraphs
Full Text: DOI
[1] Chao, C.-Y.; Whitehead, E.G., Chromatically unique graphs, Discrete math., 27, 171-177, (1979) · Zbl 0411.05035
[2] Chia, G.L., The chromaticity of wheels with a missing spoke, Discrete math., 82, 209-212, (1990) · Zbl 0712.05025
[3] Farrell, E.J., On chromatic coefficients, Discrete math., 29, 257-264, (1980) · Zbl 0443.05041
[4] Harary, F., Graph theory, (1969), Addison-Wesley Reading, MA · Zbl 0797.05064
[5] Koh, K.M.; Goh, B.H., Two classes of chromatically unique graphs, Discrete math., 82, 13-24, (1990) · Zbl 0697.05027
[6] Salzberg, P.M.; López, M.A.; Giudici, R.E., On the chromatic uniqueness of bipartite graphs, Discrete math., 58, 285-294, (1986) · Zbl 0594.05034
[7] Whitehead, E.G.; Zhao, L.-C., Cutpoints and the chromatic polynomial, J. graph theory, 8, 371-377, (1984) · Zbl 0551.05041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.